MAUDE Adverse Event Report: MASIMO - 40 PARKER O3 REGIONAL OXIMETER MODULE

MASIMO - 40 PARKER O3 REGIONAL OXIMETER MODULE
Model Number 24667
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned to the local facility, but has not yet been received at the main office for evaluation.Once the device has been returned and investigated, a follow-up report will be submitted.Initial reporter zip code exceeded the maximum allowable characters, zip code is as follows: (b)(6).
 
Event or Problem Description
The customer reported the o3 module connector 2 dysfunction after 5 minutes of measurement.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
Additional manufacuring narrative: other, other text: the returned device was evaluated.External visual inspection showed no damage.The module was placed in the test fixture and measurements were obtainable on channel 2 only.The obtained measurements were continuous with cable and connector manipulation and the recorded values were consistent with a known good module.Internal inspection showed contaminant on the female mating pin of the module.The customer complaint was not duplicated however the presence of the contaminant is a possible root cause of the reported complaint.A service history record review reveals that this unit was in the field for over five (5) months with no previous reported issues related to this reported event.Initial reporter zip code exceeded the maximum allowable characters, zip code is as follows: 9713 gz.
 
Event or Problem Description

Brand Name
O3 REGIONAL OXIMETER MODULE
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key8480730
Report Number2031172-2019-00161
Device Sequence Number1920613
Product Code MUD
UDI-Device Identifier00843997010771
UDI-Public00843997010771
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K160526
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24667
Device Catalogue Number9637
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/12/2019
Supplement Date Received by Manufacturer04/05/2019
Initial Report FDA Received Date04/03/2019
Supplement Report FDA Received Date04/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
O3 SENSOR; RADICAL-7; ROOT